Mumsnet has not checked the qualifications, experience, or professional qualifications of anyone posting on Mumsnet Talk and cannot be held responsible for any advice given on the site. If you have any serious medical concerns, we would urge you to consult your GP.

Cerazette and tmi-sorry

(9 Posts)
FattyMcChubster Mon 08-Jul-13 20:16:44

Has turned into full blown af now. Cramps, clots, the works. Will go and see gp.
Thanks.

4yoniD Sat 06-Jul-13 23:26:13

After a year plus of no problems, I started bleeding very slightly (as you described) for a week on, week off (roughly) - accompanied by almost never ending period pain. I had changed to taking my tablet in the evening instead of the morning 1 or 2 months before. I didn't connect the 2 straight away (OK, I was a twit not to realise sooner!) but now having gone back to the morning I am fine again.

I know you said you can't think of anything that has changed, but just in case something comes to mind!

ThedementedPenguin Sat 06-Jul-13 23:10:54

I googled a bit and it did seem to come up as a common issue. Although I'd still go talk to a doctor.

FattyMcChubster Sat 06-Jul-13 22:59:24

Yeah that's what I thought. Not to ever have any problems then suddenly have this can't be right.
Thanks.

ThedementedPenguin Sat 06-Jul-13 22:56:41

Honestly no. It's a bit strange after a year.

I had a few bleeding issues from I had my ds last September until I stopped taking it but the bleeding stopped after 6 months.

FattyMcChubster Sat 06-Jul-13 22:46:21

Do you think it's normal for it to just start out of the blue like this? When I've never had any bleeding before?

ThedementedPenguin Sat 06-Jul-13 22:45:16

I was on cerazette. I found I bleed every 6-7 months. Was very light usually.

FattyMcChubster Sat 06-Jul-13 22:40:18

Should add- nothing else I can think of for this. Not missed a pill, on any meds etc.
Had a colposcopy about 3 months ago.
Bf dd still.
Not had sex in last couple days.
Can't think of anything else to mention.

FattyMcChubster Sat 06-Jul-13 22:38:52

Been on cerazette for a year and no bleeds. Fine with me. Used it for about 5 years before dd and same, no bleeds. Again, fine.
Today felt a small 'gush' and when I went to the loo, found what looked like pink/brown sludge in my underwear. Since then I've had it whenever wiping and I feel like af is coming- back ache etc.
Anyone any ideas?

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now